Results 1 to 13 of 13
Like Tree2Likes
  • 1 Post By Jiggylow
  • 1 Post By Jiggylow

Thread: PCT acne??

  1. #1
    Jiggylow is offline New Member
    Join Date
    Jun 2013
    Posts
    48

    PCT acne??

    I have way worse acne on my PCT than I did on my Test E & Tren Ace cycle, .5 adex eod.

    I've been taking doxycycline the entire time but it seems its gotten worse with my 100 mg clomid & 40 mg nolva & .25mg adex PCT ed

    Any advice or other accounts of this?

  2. #2
    JuicedG.I.'s Avatar
    JuicedG.I. is offline New Member
    Join Date
    Jun 2013
    Location
    Kapolei, Hawaii
    Posts
    39
    I had a little after and while running Tren . Nothing too insane. Where are you getting it? Face? Back?

  3. #3
    JuicedG.I.'s Avatar
    JuicedG.I. is offline New Member
    Join Date
    Jun 2013
    Location
    Kapolei, Hawaii
    Posts
    39
    What is your PCT Schedule? You said 100mg clomiphene, 40mg tamox... are you running this your entire post cycle?

  4. #4
    Jiggylow is offline New Member
    Join Date
    Jun 2013
    Posts
    48
    Tomorrow I start at 50mg clomid 20mg nolva .25mg adex

    It's my 2nd week

    Third week will be the same & 4th I'll taper it down in half again

  5. #5
    Jiggylow is offline New Member
    Join Date
    Jun 2013
    Posts
    48
    Acne on chest & back is heavier than I can remember .
    Real problem is the deep sized acne on my chest that won't go away for weeks. It looks bad & I usually don't get acne on my chest -

    You're right, it might be the tren after effects

  6. #6
    JuicedG.I.'s Avatar
    JuicedG.I. is offline New Member
    Join Date
    Jun 2013
    Location
    Kapolei, Hawaii
    Posts
    39
    Try wearing long sleeve shirts to sleep, and shower more frequently also.. Not saying your hygiene is bad, but you are producing more oils as you know. The long sleeve shirts will help because im sure you dont change your sheets every single day. So the oils and dirt that your body excretes is on the sheets and is transfered back to your skin. I know it sucks when your on Tren ... I sweat my ass off. But at least you know the Tren is working that way =D But it should subside since you are in your PCT. Your blood levels are prob fluctuating and natural test is coming back, so you will get some acne. I think it is most likely from the Test E, as it has a longer half life than tren ace... just my $.2, but I Learned the long t-shirt trick from Crazy_Rocks!
    Last edited by JuicedG.I.; 06-30-2013 at 09:52 PM.

  7. #7
    Java Man's Avatar
    Java Man is offline Known Troll
    Join Date
    Dec 2012
    Location
    The Matrix
    Posts
    4,327

  8. #8
    JuicedG.I.'s Avatar
    JuicedG.I. is offline New Member
    Join Date
    Jun 2013
    Location
    Kapolei, Hawaii
    Posts
    39
    lol or that.

  9. #9
    Jiggylow is offline New Member
    Join Date
    Jun 2013
    Posts
    48
    HA HA HA, I am a very clean person, almost annoyingly clean.... I also use Panoxyl (face, back, and chest anti-acne soap from the pharmacy) to keep the acne in check....

    Thanks for the advice, I always wear a clean shirt to bed and throw it in the dirty clothes b/c I noticed a ton of oil when I was on Test E.... but I love the Test E..... I think I might drop the Tren next time around because it really seemed to give me really really deep acne.... the Test E didn't the first 8 weeks of the cycle.... so that might be it..... It kinda feels good to get my natural Test back b/c I could tell that I wasn't feeling right last week before I started PCT. I've got 1 week of PCT under the belt now and I like how it feels a lot better....

    this morning I noticed a little less acne after going into the swimming pool this weekend so maybe it's clearing up now. I appreciate the help
    JuicedG.I. likes this.

  10. #10
    crazy_rocks's Avatar
    crazy_rocks is offline Senior Member
    Join Date
    May 2009
    Posts
    1,221
    Quote Originally Posted by JuicedG.I. View Post
    Try wearing long sleeve shirts to sleep, and shower more frequently also.. Not saying your hygiene is bad, but you are producing more oils as you know. The long sleeve shirts will help because im sure you dont change your sheets every single day. So the oils and dirt that your body excretes is on the sheets and is transfered back to your skin. I know it sucks when your on Tren... I sweat my ass off. But at least you know the Tren is working that way =D But it should subside since you are in your PCT. Your blood levels are prob fluctuating and natural test is coming back, so you will get some acne. I think it is most likely from the Test E, as it has a longer half life than tren ace... just my $.2, but I Learned the long t-shirt trick from Crazy_Rocks!
    Right on. Sometimes people have problems during PCT even though their fine at other times.

  11. #11
    crazy_rocks's Avatar
    crazy_rocks is offline Senior Member
    Join Date
    May 2009
    Posts
    1,221
    They got these long handled lotion applicators for your back. Get the one where the applicator part is foam like, they use to have them on amazon. The other plastic ones can scratch your skin a bit. You can use this to apply acne cream. The faster you fight it the less likely you are to have scars.

  12. #12
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,315
    I use oxy on my back chest and shoulders every night before bed. It helps but during the periods that hormones are not steady you will experience more acne

  13. #13
    Jiggylow is offline New Member
    Join Date
    Jun 2013
    Posts
    48
    Its getting a little better but still alot more than I'm used to..... thanks for the advice
    JuicedG.I. likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •